Related Questions

I am a cardiac patient who had a heart attack and 2 x stents, all the medication seem to cause erectile dysfunction what herbal remedy would fix this?

Here are some... The answer to your Q can not be offered in a 400-letter space. But, I have prepared some pertinent articles to address various concerns of treating ED as listed in http://formefirst.com/onSexLife-ED-CareOptions.html. After perusing these, I am surely you gain much insight on how to work well with the doctor as well as how to handle life reality as noted in http://formefirst.com/onLifeBasics.html. Read more...
Discuss with your DR. It is not all medicines that cause these symptoms and depending on the specific agents there may be easy solutions. Do not go in for snake oil remedies as these are a waste of money and do have potential side effects. This is a problem your Gp can help. Read more...
Erectile dysfunction. Some medications can cause erectile dysfunction . Please see your doctor and they should be able to prescribe medications . Read more...
None established . The herbal remedies are not well tested and can interact with medications so need specific pharmacist advice. Your GP will have training however in what conventional medicine treatments can be given as is commonly asked (in my own professional experience) so recommend see them. . Read more...

Can having a stroke or heart attack cause erectile dysfunction?

Yes! Often, men who suffer heart attacks or strokes have ed years prior to their stroke or heart attack. All 3 disorders are blood vessel disorders. Stroke is where the brain doesn't get blood, heart attack the heart is not getting blood and ed is where the penis is not getting blood flow. Read more...
Indirectly. Another major cause is a class of medications one always takes following a heart attack called the beta blockers (atenolol, carvedilol, metoprolol, labetolol, etc). This class of blood pressure medicines dramatically reduce the chance of dying from or having future attacks but can often cause erection problems. A dose change may help, and its worth bringing up with your pcp or cardiologist. Read more...

Does viagra (sildenafil) and nitrates lowering blood pressure cause heart attack and stroke? How?

Yes it can. It has been reported that viagra (sildenafil) has caused heart attack in many younger men more so who were taking nitrites as well this was reported to fda in 2000due to post marketing adverse event report. In analysis of 1473 major adverse event reported 522 people died, most from cardiovascular causes, two third deaths happened 4to5hors after taking viagra (sildenafil).Majority of patients were less than 65 years age. Read more...

I have prehypertension. BP is 135/85. Both my parents have hypertension. Scared I'm going to have heart attack or stroke young. 19 y/o female. Help?

BP. Your blood pressure is not that high, plus, genetics is not enough reason to get it, as long as you control the other factors (diet, weight, life styles, regular exercises) & have regular annual checkups by your PCP. Read more...

If someone is on viagra (sildenafil) they cannot take nitroglycerin. So what would be given in an ambulance to a heart attack patient who regularly takes viagra (sildenafil)?

No easy answer. Based on BP and how frequent the patient is monitored and how active the chest pain. The key is drop in BP and that may cause more harm, Also viagra (sildenafil) has a short half-life, so if the patient took if many hours prior, and has a stable BP, NTG is an option, and then there is a hypertensive patient, NTG may be beneficial to get the BP down and decrease workload. Read more...